# SDR CA950711101

- Difficulty date: June 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 212
- Engine: Pwa PT6T3B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: A
- Precautionary procedure: A

## Discrepancy

(CAN) ROTORCRAFT CONDUCTED A NORMAL TAKEOFF, BUT WAS SOON FOLLOWED BY LOSS OF ALTITUDE.  PILOT TOOK EVASIVE ACTION TO MISS TREES, BUT A HARD CRASH RESULTED AND ROTORCRAFT ROLLED ONTO RIGHT SIDE.  FIRE WAS BURNING ON NR 1 ENGINE AND FIRE WAS THEN EXTINGUISHED.  ALL PASSENGERS EVACUTATED WITH NO INJURIES.  TSB INVESTIGATIONAT THIS TIME.
